advertisement
Question
Posted by: LEE | 2009/07/29

worried

hi
i had severe flu last month and was on setriods for 7 days. i' m abt a 2 weeks late for my period this month. is that due to the steriods or should i do a pregnancy test.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Lee
Steroids can influence your cycle - but if you had unprotected sex, rather do a pregnancy test for your own peace of mind
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement